Aa
Aa
A
A
A
Close
Avatar universal

29 year old male.. long story... hope I can get some advice

Hi and thank you for this forum.

I am 29 and I have lived quite a life. I became sexually active at 14 and also a heavy drug user. MDMA has been my drug of choice but I've heavily used cocaine, LSD and marijuana. It began at 14 with marijuana and LSD, at 16 I laid off of the LSD and began with the MDMA and at 17-19 I was a heavy cocaine user (snorting, never smoking or mainlining). At 20 I slowed down quite a bit but still used MDMA and weed frequently.

At 22 I think I overdosed on meth. It wasn't intentional but I took a bunch of pills, presumably MDMA but the effects caused a week long psychotic episode and schizophrenia. I've always had a scientific mentality when it came to drugs so I was able to control myself through the overdose and the episode but it was filled with hallucinations, delusions and extreme paranoia. This is where my problem began.

MDMA went from giving me literally 12 and 14 hours of non stop erections to complete impotence. I tried it a few times afterwords and the results were devastating. Finally I stopped all together at about 24 but the impotence persisted so I was prescribed Levitra, Viagra and Cialis but the Levitra was my choice for about a year until it stopped working and gave me bad side effects (stuffy nose, what feels like high blood pressure and chest discomfort).

I began taking Viagra which worked great for a little while and cialis on occassion just to change it up. I would say I've been taking 50 mg of viagra or 10 mg of levitra (half a pill) about every three days for the past 5 years with the occassional cialis in it's place (half of the highest dose).

A couple of years I noticed spontaneous erections happening again and things going back to normal. Now the pills were to give me an extra "umph" and make me last much longer. My erections however still were not 100% restored and it was kind of 50/50 chance without pills and I wouldn't last very long (10 minutes maybe).

About 6 month ago I took some MDMA with Viagra and had that great MDMA sex I use to have in my teens. I don't do "drugs" anymore aside from that. The time before that was NYE 2003, so it's extremely spaced out.

Anyway, I noticed now that the effects are actually reversed. For instance tonight, I was aroused and I took a pill. My genitals seemed to actually shrivel a bit and no effects of the viagra would take place. It's happened before in the past and the results is the medicine kicking in after I sleep and wake up for some odd reason but those instances were far and few between until recently.

I have a few possible explanations for this but I want a professional opinion.

1. the pills are old...purchased in 7/2008

2. my body is immune to 50 mg and I have to up the dosage.

3. It's due to the fact that I've been smoking marijuana frequently (a gram or two after work several days out of the week. Not excessive but frequent).

4. Cigarette smoking

5. Diabetes. This one scares me the most. I am 6 ft. 240 lbs and I've been this weight since I was 24 (basically since I stopped doing drugs regularly). I use to be 180 lbs, very slender. However I've tried everything from working out and eating 5 times a day per the advice of trainers to not eating at all to just eating whatever I feel like. No change in weight at all, even if I eat a gallon of ice cream in a week.

I understand that diabetes can cause impotence. One thing I noticed as well is low sperm count. It's very rare that I will discharge a normal amount.

I'm really not sure what to do or what route to pursue. I should quit smoking cigarettes, I know that but it's extremely difficult and quite frankly, I enjoy it. From the information I've given you, what would be the most likely cause and solution?

One more question. Is it possible to have an erection for so long that you actually physically damage something in the penis? I use to have erections for 12 hours at a time on MDMA and I remember reading a warning with viagra saying "if you experience an erection that lasts longer than 4 hours call your doctor"

I just can't figure out if it's physical, mental, emotional or what. It's like hit or miss... I can have REALLY great sex (especially with a new partner which is why I say mental or emotional) or it can be absolutely terrible, half erection and not satisfying at all.


I know this is a tough one. Thanks for taking the time!
2 Responses
Sort by: Helpful Oldest Newest
Avatar universal
I suggest going to a doctor and explaining everything you have just explained on here.
Unfortunately, the people who will respond to this are not professionals. On the forum page there is a section where you can ask a doctor. Perhaps you should do that. Or make an appointment with your doctor and tell them exactly what you have said on here, the drug information is extremely important.
Helpful - 0
Avatar universal
First of all, cigarettes and weed will definitely affect your erections. They both decrease blood flow. Second, your age is working against you. Around 30 most men start to experience a decrease in erection strength. I don't have to tell you that the meth history certainly doesn't help.

The reason ED drugs say that you should see a doctor if you have an erection lasting longer than four hours is because it can cause physical damage. It's a condition known as priapism. Your 12 hour escapades could have damaged it.

Obviously you are being seen by a doctor who is prescribing for you. You need to explain your entire story to him, including the possibility that you had priapism at one point. Good luck, dude.
Helpful - 0
Have an Answer?

You are reading content posted in the Erectile Dysfunction Community

Top Sexual Health Answerers
139792 tn?1498585650
Indore, India
11369760 tn?1449504372
Southwest , MI
Learn About Top Answerers
Didn't find the answer you were looking for?
Ask a question
Popular Resources
Millions of people are diagnosed with STDs in the U.S. each year.
STDs can't be transmitted by casual contact, like hugging or touching.
Syphilis is an STD that is transmitted by oral, genital and anal sex.
Discharge often isn't normal, and could mean an infection or an STD.
STDs aren't transmitted through clothing. Fabric is a germ barrier.
Normal vaginal discharge varies in color, smell, texture and amount.